# SDR FDEA2018111973303

- Difficulty date: November 7, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MP0817426
- Condition: Worn
- Location: Bs 1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPT STA1541 22RBL SEAT TRACK LOBE WORN (MARKED) REPLACED DAMAGED SECTION OF SEAT TRACK FROM STATION 1541 TO STATION 1581.   REFERENCE SRM 53-70-00 FIGURE 1 VOL 1 .
